Follow
Manuel de Leon (ORCID: 0000-0002-8028-2348)
Manuel de Leon (ORCID: 0000-0002-8028-2348)
ICMAT, CSIC
Verified email at icmat.es
Title
Cited by
Cited by
Year
Methods of differential geometry in analytical mechanics
M De León, PR Rodrigues
Elsevier, 2011
6122011
Generalized Classical Mechanics and Field Theory: a geometrical approach of Lagrangian and Hamiltonian formalisms involving higher order derivatives
M De León, PR Rodrigues
Elsevier, 2011
4072011
Lagrangian submanifolds and dynamics on Lie algebroids
M de León, JC Marrero, E Martínez
Journal of Physics A: Mathematical and General 38 (24), R241, 2005
2112005
On the geometry of multisymplectic manifolds
F Cantrijn, A Ibort, M De León
Journal of the Australian Mathematical Society 66 (3), 303-330, 1999
2081999
On the geometry of non‐holonomic Lagrangian systems
M de León, DM de Diego
Journal of Mathematical Physics 37 (7), 3389-3414, 1996
1651996
Geometric description of vakonomic and nonholonomic dynamics. Comparison of solutions
J Cortés, M de León, DM de Diego, S Martínez
SIAM Journal on Control and Optimization 41 (5), 1389-1412, 2002
1232002
Differential geometry of frame bundles
LA Cordero, CT Dodson, M De León
Springer Science & Business Media, 2012
1192012
Hamiltonian structures on multisymplectic manifolds
F Cantrijn, A Ibort, M De Leon
Rend. Sem. Mat. Univ. Politec. Torino 54 (3), 225-236, 1996
1121996
On the geometry of generalized Chaplygin systems
F Cantrijn, J Cortés, M De León, DM De Diego
Mathematical Proceedings of the Cambridge Philosophical Society 132 (2), 323-351, 2002
1052002
On almost-Poisson structures in nonholonomic mechanics
F Cantrijn, M De León, DM de Diego
Nonlinearity 12 (3), 721, 1999
1031999
Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics
M De León, JC Marrero, DM de Diego
arXiv preprint arXiv:0801.4358, 2008
1012008
Non-holonomic Lagrangian systems on Lie algebroids
J Cortés, M De León, JC Marrero, E Martínez
arXiv preprint math-ph/0512003, 2005
1012005
A survey of Lagrangian mechanics and control on Lie algebroids and groupoids
J Cortés, M De Leon, JC Marrero, DM De Diego, E Martinez
International Journal of Geometric Methods in Modern Physics 3 (03), 509-558, 2006
892006
Reduction of nonholonomic mechanical systems with symmetries
F Cantrijn, M De León, JC Marrero, DM De Diego
Reports on mathematical Physics 42 (1-2), 25-45, 1998
871998
Topology of cosymplectic manifolds
D Chinea, M de León, JC Marrero
Journal de mathématiques pures et appliquées 72 (6), 567-591, 1993
841993
Contact hamiltonian systems
M de León, M Lainz Valcázar
Journal of Mathematical Physics 60 (10), 102902, 2019
83*2019
Non-holonomic Lagrangian systems in jet manifolds
M de León, JC Marrero, DM de Diego
Journal of Physics A: Mathematical and General 30 (4), 1167, 1997
821997
Mechanical systems with nonlinear constraints
M de León, JC Marrero, DM de Diego
International journal of theoretical physics 36 (4), 979-995, 1997
781997
Nonholonomic constraints: a new viewpoint
J Grabowski, M De León, JC Marrero, D Martín de Diego
Journal of mathematical physics 50 (1), 013520, 2009
752009
Gradient vector fields on cosymplectic manifolds
F Cantrijn, M De Leon, EA Lacomba
Journal of Physics A: Mathematical and General 25 (1), 175, 1992
751992
The system can't perform the operation now. Try again later.
Articles 1–20